# SDR MZZA2008120400008

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 31,663 hours, 11,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT STA 344 LBL 22.80 SEAT TRACK REMOVED &AMP.  REPLACED IAW B737-800 SRM 51-10-02 AND HOLES PICKED UP AS PER SRM 51-40-05 REV 33.  CROSS REF TO ECRA 5321-01379 FOR SEAT TRACK SUBSTITUTION.
